It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I feel the same way when taking new meds. I have been on Prozac for about 13 years with pretty good results. About 4 months ago the panic attacks came back with a vengeance. Doc upped my Prozac to 40 mg and added Buspar. Started with 5 mg twice a day and last week upped it to 10 mg twice a day. At first I felt anxious too but it seems to be getting a little better. What dosage did you start on? My Dr told me that I needed to start low and work my way up. Could it be that your Dr started you too high?
Best of luck and God Bless.





All times are GMT -7. The time now is 08:28 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!